MAUDE Adverse Event Report: LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 13X15 H5 US; PROSTHESIS, INTERVERTEBRAL DISC

LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 13X15 H5 US; PROSTHESIS, INTERVERTEBRAL DISC
Catalog Number MB3355
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that during insertion, a mobi-c implant disassembled in the disc space.All components were retrieved and the surgery was completed using another implant without any delays or patient impact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information in h6: investigation type, findings, and conclusions.Device evaluation: the device was not returned and no photos were provided, so an evaluation is unable to be performed.Root cause: this event could possibly be attributed to improper attachment to the inserter.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
MOBI-C IMPLANT "M" STANDARD 13X15 H5 US
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key22462280
Report Number3004788213-2025-00040
Device Sequence Number9231231
Product Code MJO
UDI-Device Identifier03662663000000
UDI-Public(01)03662663000000(17)290601(10)5741705
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMB3355
Device Lot Number5741705
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic